# SDR SWIA200515134

- Difficulty date: June 8, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 28,361 hours, 37,839 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT RUDDER PEDAL JAMMED EN ROUTE.  R & R RUDDER PCU, GREEN HYD SYSTEM RUDDER ACTUATOR, AND BLUE HYD SYSTEM RUDDER ACTUATOR IAW AMM 27-22-20; 27-22-02; 27-22-01.  OPS CHECK GOOD,
